Alert archive / Mississippi / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 377, NWS Jackson, MS

November 23, 2004Humphreys County, Sunflower County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Nov 23, 2004, 6:33 PM CST for Humphreys County, Sunflower County, Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 23, 2004, 6:33 PM CST (00:33 UTC)
Expired
Nov 23, 2004, 7:15 PM CST
In force
42 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Humphreys County, MS, Sunflower County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 138 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2004-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1370 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2004-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1370 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
857 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
1.9
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 240033
SVRJAN
MSC053-133-240115-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
631 PM CST TUE NOV 23 2004

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HUMPHREYS COUNTY IN CENTRAL MISSISSIPPI
  SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI
  THIS INCLUDES THE CITIES OF...MOORHEAD...INDIANOLA

* UNTIL 715 PM CST

* AT 631 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 15 MILES SOUTHWEST OF
  INDIANOLA...OR ABOUT 7 MILES SOUTHEAST OF LELAND...AND MOVING EAST
  AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  INVERNESS...INDIANOLA BY 640 PM CST   
  MOORHEAD BY 650 PM CST

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3349 9077 3328 9076 3321 9069 3321 9049
      3364 9045

$$

GRG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 23, 8:52 AM CST, 9 hours 41 minutes earlier.

Area forecast discussion, Nov 23, 8:52 AM CST, 9 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
852 AM CST TUE NOV 23 2004

.SYNOPSIS...
SURFACE OBSERVATIONS INDICATE A WARM FRONT EXTENDING FROM NORTHWEST
ALABAMA ACROSS CENTRAL MISSISSIPPI INTO NORTHEAST LOUISIANA. THERE
IS SOME CLEARING OVER SOUTHWEST MISSISSIPPI WHICH SHOULD AID IN
SLIGHTLY HIGHER AFTERNOON TEMPERATURES THUS INCREASED INSTABILITY
THIS EVENING.

&&

.SHORT TERM...
A POWERFUL DISTURBANCE WILL BEGIN TO PUSH NORTHEASTWARD TOWARDS THE
CWA LATER THIS AFTERNOON FROM TEXAS. EXPECT CYCLOGENESIS TO OCCUR
OVER OVER EAST TEXAS WHICH WILL LIFT THE WARM FRONT TO THE NORTH
INTO EXTREME NORTHERN MISSISSIPPI. ALONG WITH THE DEVELOPMENT OF THE
LOW A COLD FRONT WILL DEVELOP OVER EAST TEXAS AND MOVE TO THE
NORTHEAST TONIGHT INTO MISSISSIPPI. A 130KT JET MAX NOW LOCATED OVER
SOUTH TEXAS WILL MOVE NORTHEASTWARD OVER LOUISIANA THIS EVENING
...LEAVING THE CWA IN THE STRONGEST DIFFLUENT AREA OF THE JET.
LATEST 18Z SOUNDING INDICATES LIMITED LOW LEVEL SHEAR AND CAPE THIS
AFTERNOON...SO EXPECT THE CONVECTION DURING THE MID AFTERNOON HOURS
TO BE SUB SEVERE...BUT EXPECT BOTH OF THESE TO INCREASE THROUGH THE
AFTERNOON HOURS. WITH SURFACE DEW POINTS IN THE MID TO UPPER 60S AND
WITH SURFACE TEMPS IN THE UPPER 70S AND LOW 80S IN THE AFTERNOON...
CAPE VALUES ACROSS THE ENTIRE AREA SHOULD BE ABOVE 1000 J/KG
INCREASING TO 1200 TO 1400 OVER THE AREA THIS EVENING. EXPECT A
SQUALL LINE TO MOVE THROUGH THE AREA LATE TONIGHT AHEAD OF THE COLD
FRONT. WITH GOOD DEEP LAYER SHEAR...-6.5 TO -7.5 LAPSE RATES...LIS
ANYWHERE BETWEEN -7 AND -9 AND THE PRESENTS OF COLD FRONT MOVING
INTO THE AREA EXPECT VERY STRONG SUPERCELLS TO MOVE INTO THE AREA
THIS EVENING WITH LARGE HAIL AND ISOLATED TORNADOS. WITH HIGH PWS
...1.8 TO 2.0 EXPECT FLASH FLOODING TO BE A CONCERN ALSO. BY WEDNESDAY
AFTERNOON THE FRONTAL BOUNDARY WILL STRETCH ACROSS SOUTHEAST
MISSISSIPPI AND WILL EXIT THE AREA BY LATE AFTERNOON. WRAP AROUND
MOISTURE WILL EFFECT THE NORTHERN AREAS OVERNIGHT WEDNESDAY WITH
SOME VERY LIGHT SHOWERS OR DRIZZLE.

.LONG TERM...
BY THURSDAY A HIGH PRESSURE RIDGE WILL EXTEND ACROSS THE AREA FROM A
HIGH CENTERED IN EAST TEXAS. THE HIGH WILL SHIFT EASTWARD AND WILL
BE CENTERED OVER SOUTHEAST ALABAMA BY FRIDAY ALLOWING A MORE
SOUTHERLY FLOW OVER THE CWA. A FAST MOVING COLD FRONT WILL MOVE
THROUGH THE AREA ON SATURDAY. THE MAJORITY OF THE INSTABILITY AND
AVAILABLE MOISTURE WILL BE TO THE NORTH...BUT EXPECT SOME SHOWERS
AND ISOLATED THUNDERSTORMS WITH THE BOUNDARY AS IT MOVES THROUGH
SATURDAY AFTERNOON. A HIGH PRESSURE RIDGE BUILDS IN OVER THE AREA
SUNDAY AND MONDAY. A WARM FRONT WILL PUSH NORTH INTO THE SOUTHERN
PORTIONS OF THE CWA LATE ON MONDAY IN ADVANCE OF ANOTHER COLD FRONT
THAT WILL MOVE THROUGH THE AREA ON TUESDAY. WILL INCREASE POPS
MONDAY NIGHT INTO TUESDAY WITH THIS SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       64  68  40  54 / 100  40  10   0
MERIDIAN      65  70  41  56 / 100  60  20   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLOOD WATCH FOR FLASH FLOODING THRU 24/12Z MSZ018-019-025>052
LA...FLOOD WATCH FOR FLASH FLOODING THRU 24/12Z LAZ007>009-015-016
     TORNADO WATCH THROUGH 24/03Z LAZ007>009-015-016
AR...FLOOD WATCH FOR FLASH FLOODING THRU 24/12Z ARZ074-075
     TORNADO WATCH THROUGH 24/03Z ARZ074-075

&&

15/15
Hazardous weather outlook, Nov 23, 2:30 PM CST, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
230 PM CST TUE NOV 23 2004

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
242030-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
230 PM CST TUE NOV 23 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND WEDNESDAY...

...THUNDERSTORMS...
NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED OVER SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...AND WESTERN MISSISSIPPI LATE
THIS AFTERNOON AND TONIGHT.  SCATTERED SEVERE THUNDERSTORMS ARE
EXPECTED OVER EAST MISSISSIPPI	TONIGHT.

AN INTENSE UPPER LEVEL LOW PRESSURE SYSTEM OVER THE SOUTHERN
PLAINS WILL CONTINUE TO MOVE EAST TOWARD THE LOWER MISSISSIPPI
VALLEY REGION TONIGHT.	A VERY WARM AND UNSTABLE AIRMASS IS IN
PLACE. SEVERE THUNDERSTORMS ARE ERUPTING OVER CENTRAL LOUISIANA
ALONG A WARM FRONT...AND THEY WILL MOVE INTO AREAS WEST OF THE
MISSISSIPPI RIVER BEFORE DARK.

WIND FLOW THROUGH THE ATMOSPHERE WILL INCREASE DRAMATICALLY BY
LATE AFTERNOON AS THE INTENSE LOW PRESSURE SYSTEM PIVOTS THIS
WAY. A STRONG UPPER LEVEL JET WILL SWING INTO THE LOWER
MISSISSIPPI RIVER VALLEY AS THE ASSOCIATED LOWER LEVEL JET
PUNCHES INTO THE AREA. THIS WILL RESULT IN A POWERFUL STORM
ENVIRONMENT WITH INTENSE WIND SHEAR THROUGH THE ATMOSPHERE AND
ABUNDANT MOISTURE AND INSTABILITY TO PRODUCE  LONG LIVED
SUPERCELL THUNDERSTORMS. THE INTENSE WIND SHEAR IN PLACE WILL
RESULT IN  TORNADO DEVELOPMENT PROGRESSING FROM WEST TO EAST...
ESPECIALLY IN AREAS ALONG AND WEST OF INTERSTATE 55 THROUGH
TONIGHT .  THESE STORMS WILL ALSO HAVE THE POTENTIAL FOR LARGE
HAIL AND DAMAGING WIND GUSTS TO 80 MPH.

THESE ATMOSPHERIC  CONDITIONS WILL SPREAD ACROSS THE REST OF THE
FORECAST AREA TONIGHT AS THE UPPER LOW PIVOTS TO THE NORTHEAST
AND THE COLD FRONT PROGRESSES EASTWARD. THE POTENTIAL FOR SEVERE
STORMS WILL CONTINUE INTO THE NIGHTTIME HOURS OVER WESTERN AREAS
AND CONTINUE FOR EAST MISSISSIPPI THROUGH SUNRISE.

...FLOODING...
A VERY MOIST AIRMASS WILL LEND TO THUNDERSTORMS WITH TORRENTIAL
RAINFALL OVER MUCH OF THE OUTLOOK AREA TONIGHT. RAINFALL OF TWO
TO THREE INCHES MAY FALL IN A SHORT TIME. SOILS ARE VERY MOIST
AND SUCH INTENSE RAINFALL COULD LEAD TO SIGNIFICANT FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY...

...DAYS TWO AND THREE...WEDNESDAY NIGHT THROUGH FRIDAY NIGHT...
A COOLER AIRMASS WILL MOVE IN FOR WEDNESDAY NIGHT AND
THANKSGIVING DAY. A COMBINATION OF DRY AIR...NEAR CALM WINDS AND
CLEAR SKIES...WILL BRING THE POTENTIAL FOR THE AREAS FIRST FREEZE
FRIDAY MORNING. AT THIS TIME...AREAS OVER EAST MISSISSIPPI ALONG
AND NORTH OF I-20 HAVE THE GREATEST POTENTIAL.

...DAYS FOUR THROUGH SEVEN...FRIDAY NIGHT THROUGH TUESDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS..WILL BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Nov 23, 2:05 PM CST, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
205 PM CST TUE NOV 23 2004

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
240415-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
205 PM CST TUE NOV 23 2004

...OUTBREAK OF SEVERE THUNDERSTORMS AND TORNADOES LIKELY TONIGHT
ACROSS SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND MUCH OF
MISSISSIPPI...

SCATTERED THUNDERSTORMS WERE DEVELOPING ACROSS PARTS OF THE AREA
THIS AFTERNOON AS DAYTIME HEATING HAS CAUSED THE ATMOSPHERE ACROSS
THE REGION TO BECOME QUITE UNSTABLE. A STRONG LOW PRESSURE SYSTEM
WILL MOVE ACROSS NORTHEAST TEXAS INTO ARKANSAS TONIGHT. AS THIS
HAPPENS...SOUTHERLY WINDS WILL INCREASE AND CONTINUE TO BRING AN
UNSEASONABLY WARM AND UNSTABLE AIRMASS INTO THE REGION...WHILE A COLD
FRONT APPROACHES THE REGION FROM THE WEST.

AN INTENSE UPPER LEVEL LOW PRESSURE SYSTEM WILL SWING EAST INTO THE
LOWER MISSISSIPPI VALLEY REGION OVERNIGHT. THIS WILL CAUSE WIND
FIELDS TO DRAMATICALLY INCREASE ACROSS THE AREA...AND BECOME VERY
FAVORABLE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS ACROSS THE
REGION.

CONDITIONS APPEAR FAVORABLE TONIGHT FOR A SIGNIFICANT OUTBREAK OF
SEVERE THUNDERSTORMS AND TORNADOES. SCATTERED TO NUMEROUS SEVERE
THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING...PARTICULARLY
OVER NORTHEAST LOUISIANA...SOUTHEAST ARKANSAS...AND WESTERN
MISSISSIPPI. THE THREAT OF SEVERE WEATHER SHOULD BE ACROSS THE
ENTIRE AREA BY MIDNIGHT. ADDITIONALLY...A STRONG TO SEVERE LINE OF
STORMS WILL DEVELOP ALONG THE FRONT...AND MOVE EAST ACROSS THE REGION
LATE TONIGHT.

TORNADOES...DAMAGING WINDS IN EXCESS OF 70 MPH...AND HAIL OF QUARTER
SIZE OR LARGER COULD OCCUR WITH ANY OF THESE STORMS. THE SITUATION
APPEARS FAVORABLE FOR A FEW STRONG OR VIOLENT TORNADOES TO
POSSIBLY OCCUR.

THIS IS A POTENTIALLY DANGEROUS SITUATION PEOPLE ACROSS THE REGION
SHOULD PAY EXTRA CLOSE ATTENTION TO THE WEATHER TONIGHT. BE SURE TO
KEEP YOUR NOAA WEATHER RADIO ON ALERT AFTER YOU GO TO BED. PLEASE
KEEP IN MIND THAT MANY OF OUR AREAS MOST DEVASTATING TORNADOES
HAVE OCCURRED DURING THE NIGHT...AND DURING THE MONTH OF NOVEMBER. DO
NOT TAKE THIS SITUATION LIGHTLY.

STAY TUNED TO NOAA WEATHER RADIO...OR OTHER MEDIA SOURCE...FOR
LATER STATEMENTS...WATCHES...AND WARNINGS.

08/GERARD
Local storm report, Nov 23, 5:18 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
518 PM CST TUE NOV 23 2004

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     TORNADO          10 SW LAKE VILLAGE      33.22N 91.41W
11/23/2004                   CHICOT             AR   EMERGENCY MNGR

            COUPLE OF POWER LINES DOWN ALONG JINNEY AND PORLAND LANE
            REPORTED BY EMERGENCY MANAGEMENT.

&&

GILMORE
Local storm report, Nov 23, 5:38 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
538 PM CST TUE NOV 23 2004

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     TORNADO          START                   32.49N 91.86W
11/23/2004                   RICHLAND           LA   TRAINED SPOTTER

            TORNADO SPOTTED 3 MILES SOUTH OF I-20 NEAR START IN
            RICHLAND PARISH REPORTED BY TRAINED SPOTTER.

&&

GILMORE
Local storm report, Nov 23, 5:42 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
542 PM CST TUE NOV 23 2004

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TORNADO          10 SW LAKE VILLAGE      33.22N 91.41W
11/23/2004                   CHICOT             AR   EMERGENCY MNGR

            COUPLE OF POWER LINES DOWN ALONG JINNEY AND PORLAND LANE
            REPORTED BY EMERGENCY MANAGEMENT.

0424 PM     TORNADO          START                   32.49N 91.86W
11/23/2004                   RICHLAND           LA   TRAINED SPOTTER

            TORNADO SPOTTED 3 MILES SOUTH OF I-20 NEAR START IN
            RICHLAND PARISH REPORTED BY TRAINED SPOTTER.

&&

GILMORE
Local storm report, Nov 23, 6:17 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
617 PM CST TUE NOV 23 2004

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             1 S EUDORA              33.11N 91.26W
11/23/2004  0.25 INCH        CHICOT             AR   LAW ENFORCEMENT

&&

GILMORE
Local storm report, Nov 23, 6:24 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
624 PM CST TUE NOV 23 2004

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     8 E GREENVILLE          33.39N 90.91W
11/23/2004                   WASHINGTON         MS   EMERGENCY MNGR

            ROOF DAMAGE TO GAS STATION REPORTED BY WASHINGTON
            EMERGENCY MANAGEMENT.

&&

GILMORE

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 6:12 PM CSTSevere Thunderstorm WarningJANWashington48 min
Nov 23, 6:15 PM CSTSevere Thunderstorm WarningJANGrenada30 min
Nov 23, 6:25 PM CSTTornado WarningJANGrenada35 min
Nov 23, 6:42 PM CSTSevere Thunderstorm WarningJANLowndes33 min
Nov 23, 6:57 PM CSTSevere Thunderstorm WarningJANLeflore33 min
Nov 23, 7:15 PM CSTSevere Thunderstorm WarningJANLowndes15 min
Nov 23, 7:24 PM CSTSevere Thunderstorm WarningJANGrenada66 min
Nov 23, 7:28 PM CSTSevere Thunderstorm WarningJANCarroll47 min
Nov 23, 7:56 PM CSTSevere Thunderstorm WarningJANWashington49 min
Nov 23, 8:46 PM CSTFlash Flood WarningJANWashington3 hr
Nov 23, 9:15 PM CSTSevere Thunderstorm WarningJANClay35 min
Nov 23, 9:35 PM CSTSevere Thunderstorm WarningJANIssaquena, Warren25 min
Nov 23, 9:48 PM CSTSevere Thunderstorm WarningJANSharkey27 min
Nov 23, 9:52 PM CSTFlash Flood WarningJANCarroll, Grenada, Leflore3 hr
Nov 23, 10:03 PM CSTSevere Thunderstorm WarningJANHumphreys, Yazoo27 min
Nov 23, 10:07 PM CSTSevere Thunderstorm WarningJANIssaquena, Warren38 min
Nov 23, 10:26 PM CSTSevere Thunderstorm WarningJANHolmes49 min
Nov 23, 10:30 PM CSTTornado WarningJANClaiborne45 min
Nov 23, 10:41 PM CSTSevere Thunderstorm WarningJANAdams, Jefferson34 min
Nov 23, 10:54 PM CSTSevere Thunderstorm WarningJANWarren51 min
Nov 23, 11:01 PM CSTTornado WarningJANAdams39 min
Nov 23, 11:27 PM CSTTornado WarningJANJefferson48 min
Nov 23, 11:31 PM CSTTornado WarningJANHinds, Warren59 min
Nov 23, 11:35 PM CSTTornado WarningJANAdams55 min
Nov 23, 11:56 PM CSTTornado WarningJANClaiborne49 min
Nov 24, 12:15 AM CSTSevere Thunderstorm WarningJANFranklin, Jefferson35 min
Nov 24, 12:17 AM CSTTornado WarningJANMadison58 min
Nov 24, 12:24 AM CSTTornado WarningJANCopiah, Hinds51 min
Nov 24, 12:31 AM CSTSevere Thunderstorm WarningJANAdams29 min
Nov 24, 12:34 AM CSTSevere Thunderstorm WarningJANLawrence, Lincoln41 min
Nov 24, 12:40 AM CSTSevere Thunderstorm WarningJANRankin35 min
Nov 24, 12:46 AM CSTTornado WarningJANLawrence44 min
Nov 24, 12:52 AM CSTTornado WarningJANSimpson38 min
Nov 24, 12:53 AM CSTTornado WarningJANLincoln52 min
Nov 24, 1:02 AM CSTTornado WarningJANLeake, Rankin, Scott58 min
Nov 24, 1:25 AM CSTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson50 min
Nov 24, 1:26 AM CSTTornado WarningJANSimpson, Smith64 min
Nov 24, 1:29 AM CSTTornado WarningJANLawrence31 min
Nov 24, 1:37 AM CSTTornado WarningJANJefferson Davis38 min
Nov 24, 1:46 AM CSTTornado WarningJANNeshoba44 min
Nov 24, 1:59 AM CSTTornado WarningJANLawrence, Marion46 min
Nov 24, 2:00 AM CSTSevere Thunderstorm WarningJANScott30 min
Nov 24, 2:03 AM CSTTornado WarningJANJasper57 min
Nov 24, 2:11 AM CSTTornado WarningJANCovington, Jefferson Davis64 min
Nov 24, 2:19 AM CSTTornado WarningJANNewton41 min
Nov 24, 2:25 AM CSTTornado WarningJANWinston35 min
Nov 24, 2:26 AM CSTSevere Thunderstorm WarningJANKemper, Noxubee64 min
Nov 24, 2:37 AM CSTTornado WarningJANLauderdale58 min
Nov 24, 2:43 AM CSTTornado WarningJANNoxubee62 min
Nov 24, 2:46 AM CSTTornado WarningJANMarion44 min
Nov 24, 2:58 AM CSTTornado WarningJANJones47 min
Nov 24, 3:04 AM CSTTornado WarningJANLamar41 min
Nov 24, 3:22 AM CSTTornado WarningJANForrest23 min
Nov 24, 3:56 AM CSTTornado WarningJANForrest34 min
Nov 24, 4:06 AM CSTSevere Thunderstorm WarningJANJones24 min
Nov 24, 4:48 AM CSTSevere Thunderstorm WarningJANForrest27 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.